Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tell me about your Stablon please. blueberry

Posted by sukarno on November 16, 2005, at 12:13:15

In reply to Re: Tell me about your Stablon please. sukarno, posted by blueberry on November 16, 2005, at 3:39:42

> Sukarno, could you please tell me about stablon? I am familiar with it and have studied it a lot, but I have never had the chance to ask someone who actually uses it about how it works for them, how it helps, what the side effects are, and stuff like that. Could you please share your experience with stablon?

Sure. :-) I started on Stablon 8 months ago at 12.5mg 3x/day. For the first 12 days I noticed no effect from it and on day 12 or 13 I felt what I describe as "activation". It was like a mild stimulant effect consisting of a feeling like your adrenaline is flowing more, some reduction in appetite and an overall jittery feeling. This is somewhat comparable to SSRIs when they first take effect, however I would say in my experience it is much more mild than the effect of any SSRI I've tried.

Later on I began to get headaches which were vascular and very similar to the type of headache you get when you are on the computer for too long or forget to have your morning coffee.

I then reduced the dose to 1/2 tablet twice a day for a few days and then increased the dose again. It took a lot of fine-tuning to get to the dose which didn't cause the headaches.

I also had more vivid dreams and some nightmares.

After 3 weeks of being on Stablon my depression had lifted quite a bit and I also began to feel more relaxed.

With long term use, I don't get side effects from Stablon anymore, except for the occasional dry mouth, but that is just mild and transient.

Apart from that, Stablon seems to work better for me in the long term.

The first month was the time when I experienced side effects and a lot of fine-tuning of the dose.

After that it was smooth sailing. It did seem to "poop out" after a few months and then I raised the dose to 4x/day. The maximum recommended dose from what I could gather is 6 tablets a day (75mg).

I'd say it is much more tolerable than SSRIs for me and perhaps if you can't tolerate SSRIs, this might be the answer. Stablon never interfered with my libido and never caused any blunting of my emotions. If anything, I would say that rarely it would actually enhance my emotions and empathy for other people.

The downside is the multiple daily dosing as it is very short-acting and the withdrawal symptoms I've experienced when lowering the dose were headache and a return of my anxiety and depression, but no rebound....perhaps because I tapered slowly.

I've been on 4 tablets a day for a few months now and am very satisfied with this medication.
:-)

(I do take 2 tablets when I first wake up and then my morning is off to a good start.)

It's also helped my asthma which is a very nice bonus. :-)

I think the longer I take Stablon, the better I feel overall. I wouldn't doubt it if it really does help rebuild the hippocampus as is claimed by some recent studies. I just feel more calm with extended use and I think the studies show that to be true also.

Good luck and I hope you can give it a try. I'd say take it for no less than 6 months to see if it really works. This drug seems to express its best effects in the long term. :-)

Best wishes!
Paul


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sukarno thread:579021
URL: http://www.dr-bob.org/babble/20051112/msgs/579328.html